# SDR 9516576310

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE EMERGENCY PATH LIGHTS BETWEEN ROWS 26 TO 35 RIGHT WERE FOUND INOPERATIVE.  RECONNECTED EMERGENCY PATH LIGHTS AT ROW 26, OPERATIONAL CHECK OK.
